# SDR 08FDEA01536

- Difficulty date: April 24, 2008
- Submitted: April 25, 2008
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 19,409 hours, 10,296 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Condition: Eroded
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE OUTBD T/R, ALL BLOCKER DOORS HAVE EXPOSED COMPOSITE CORE, SKIN IS ERODED.  REPLACED THR NR 2 ENGINE THRUST REVERSER TRANSLATOR COWL IAW AMM 78-32-11-4.   REFERRED ALL WORK TO NON-ROUTINE N01042.
